Alert archive / Texas / High Wind Warnings in 2019

High Wind Warning 8, NWS Lubbock, TX

November 25, 201920 counties in Texas

NWS Lubbock, TX issued this high wind warning at Nov 25, 2019, 11:37 AM CST for 20 counties in Texas. It took effect at Nov 26, 2019, 11:00 AM CST. It was in force for 7 hr. 19 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 25, 2019, 11:37 AM CST (17:37 UTC)
In effect from
Nov 26, 2019, 11:00 AM CST
Expired
Nov 26, 2019, 6:00 PM CST
In force
7 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Briscoe County, TX, Castro County, TX, Childress County, TX, Cochran County, TX, Cottle County, TX, Crosby County, TX, Floyd County, TX, Garza County, TX, Hale County, TX, Hall County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Motley County, TX, Parmer County, TX, Swisher County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 32 km from the middle of the area, began a volume at 17:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 26, 12:32 PM CSTNON-TSTM WND GST 60Vigo Park, TX
Nov 26, 12:35 PM CSTNON-TSTM WND GST 607 Wnw Denver City, TX
Nov 26, 1:00 PM CSTNON-TSTM WND GST 632 Ne Dimmitt, TX
Nov 26, 1:15 PM CSTNON-TSTM WND GST 601 N O'Donnell, TX
Nov 26, 1:52 PM CSTNON-TSTM WND GST 60Happy, TX
Nov 26, 2:20 PM CSTNON-TSTM WND GST 583 N Hart, TX
Nov 26, 2:21 PM CSTNON-TSTM WND GST 589 Wsw Earth, TX
Nov 26, 2:35 PM CSTNON-TSTM WND GST 592 Ne Friona, TX
Nov 26, 2:50 PM CSTNON-TSTM WND GST 582 Ene Tulia, TX
Nov 26, 3:05 PM CSTNON-TSTM WND GST 592 Ssw Muleshoe, TX
Nov 26, 3:13 PM CSTNON-TSTM WND GST 63Vigo Park, TX
Nov 26, 3:15 PM CSTNON-TSTM WND GST 649 Wsw Earth, TX
Nov 26, 3:30 PM CSTNON-TSTM WND GST 643 N Hart, TX
Nov 26, 3:40 PM CSTNON-TSTM WND GST 586 S Olton, TX
Nov 26, 3:45 PM CSTNON-TSTM WND GST 622 S Lesley, TX
Nov 26, 3:50 PM CSTNON-TSTM WND GST 606 S Olton, TX
Nov 26, 4:10 PM CSTNON-TSTM WND GST 597 Ese Silverton, TX
Nov 26, 4:15 PM CSTNON-TSTM WND GST 602 Wsw Turkey, TX
Nov 26, 4:20 PM CSTNON-TSTM WND GST 583 Ene South Plains, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 5.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2019-11-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2019-11-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3908 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

252 
WWUS74 KLUB 251737
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1137 AM CST Mon Nov 25 2019

TXZ021>036-260145-
/O.UPG.KLUB.HW.A.0005.191126T1700Z-191127T0000Z/
/O.NEW.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, and Crosbyton
1137 AM CST Mon Nov 25 2019

...HIGH WIND WARNING IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...The southern Texas Panhandle and portions of the South
  and Rolling Plains.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines.
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the latest forecasts and warnings for updates on this 
situation. Fasten loose objects or shelter objects in a safe 
location prior to the onset of winds.

&&

$$

TXZ039>042-260145-
/O.UPG.KLUB.HW.A.0005.191126T1700Z-191127T0000Z/
/O.NEW.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/
Yoakum-Terry-Lynn-Garza-
Including the cities of Denver City, Plains, Brownfield, Meadow, 
Wellman, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry
1137 AM CST Mon Nov 25 2019

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Yoakum, Terry, Lynn and Garza Counties.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ037-038-260145-
/O.NEW.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/
Dickens-King-
Including the cities of Spur, Dickens, Dumont, and Guthrie
1137 AM CST Mon Nov 25 2019

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY...

* WHAT...West winds 30 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Dickens and King Counties.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
5 follow-up statements
409 
WWUS74 KLUB 252312
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
512 PM CST Mon Nov 25 2019

TXZ021>036-261200-
/O.CON.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, and Crosbyton
512 PM CST Mon Nov 25 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
TUESDAY...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...The southern Texas Panhandle and portions of the South 
  and Rolling Plains.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle on north south roadways. Fasten loose objects or 
shelter objects in a safe location prior to the onset of winds.

&&

$$

TXZ043-044-261200-
/O.EXA.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/
Kent-Stonewall-
Including the cities of Jayton, Aspermont, and Old Glory
512 PM CST Mon Nov 25 2019

...WIND ADVISORY IN EFFECT FROM 11 AM TO 6 PM CST TUESDAY...

* WHAT...West winds 30 to 35 mph with gusts up to 45 mph 
  expected.

* WHERE...Kent and Stonewall Counties.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

TXZ037>042-261200-
/O.CON.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/
Dickens-King-Yoakum-Terry-Lynn-Garza-
Including the cities of Spur, Dickens, Dumont, Guthrie, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, and Lake Alan Henry
512 PM CST Mon Nov 25 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 6 PM CST
TUESDAY...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Yoakum, Terry, Lynn, Dickens, King, and Garza Counties.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
576 
WWUS74 KLUB 260958
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
358 AM CST Tue Nov 26 2019

TXZ021>036-262100-
/O.CON.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, and Crosbyton
358 AM CST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WHAT...West winds 35 to 45 mph with gusts up to 65 mph 
  expected.

* WHERE...The southern Texas Panhandle and portions of the South 
  and Rolling Plains.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are possible. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

TXZ037>044-262100-
/O.CON.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/
Dickens-King-Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Spur, Dickens, Dumont, Guthrie, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, 
and Old Glory
358 AM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
6 PM CST THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Yoakum, Terry, Lynn, Dickens, King, and Garza Counties.

* WHEN...From 11 AM to 6 PM CST Tuesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
331 
WWUS74 KLUB 261432
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
832 AM CST Tue Nov 26 2019

TXZ021>036-262100-
/O.CON.KLUB.HW.W.0008.191126T1700Z-191127T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, and Crosbyton
832 AM CST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph 
  expected.

* WHERE...Portions of northwest and the Panhandle of Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

TXZ037>044-262100-
/O.CON.KLUB.WI.Y.0017.191126T1700Z-191127T0000Z/
Dickens-King-Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
Including the cities of Spur, Dickens, Dumont, Guthrie, 
Denver City, Plains, Brownfield, Meadow, Wellman, Tahoka, 
New Home, ODonnell, Post, Lake Alan Henry, Jayton, Aspermont, 
and Old Glory
832 AM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph 
  expected.

* WHERE...Terry, Lynn, Garza, Kent, Stonewall, Yoakum, King and 
  Dickens Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
515 
WWUS74 KLUB 261850
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
1250 PM CST Tue Nov 26 2019

TXZ039>042-270000-
/O.UPG.KLUB.WI.Y.0017.000000T0000Z-191127T0000Z/
/O.EXA.KLUB.HW.W.0008.000000T0000Z-191127T0000Z/
Yoakum-Terry-Lynn-Garza-
Including the cities of Denver City, Plains, Brownfield, Meadow, 
Wellman, Tahoka, New Home, ODonnell, Post, and Lake Alan Henry
1250 PM CST Tue Nov 26 2019

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 55 mph.

* WHERE...Yoakum, Terry, Lynn and Garza Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

TXZ021>036-270000-
/O.CON.KLUB.HW.W.0008.000000T0000Z-191127T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, and Crosbyton
1250 PM CST Tue Nov 26 2019

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WHAT...West winds 35 to 40 mph with gusts up to 60 mph.

* WHERE...The Southern Texas Panhandle and portions of the South
  and Rolling Plains.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...High winds may move loose debris, damage property 
  and cause power outages. Travel will be difficult especially 
  for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People are urged to secure loose objects that could be blown
around or damaged by the wind.

&&

$$

TXZ037-038-043-044-270000-
/O.CON.KLUB.WI.Y.0017.000000T0000Z-191127T0000Z/
Dickens-King-Kent-Stonewall-
Including the cities of Spur, Dickens, Dumont, Guthrie, Jayton, 
Aspermont, and Old Glory
1250 PM CST Tue Nov 26 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...West winds 30 to 35 mph with gusts up to 50 mph.

* WHERE...Kent, Stonewall, King and Dickens Counties.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. A 
  few power outages are possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
129 
WWUS74 KLUB 262342
NPWLUB

URGENT - WEATHER MESSAGE
National Weather Service Lubbock TX
542 PM CST Tue Nov 26 2019

TXZ021>036-039>042-270045-
/O.EXP.KLUB.HW.W.0008.000000T0000Z-191127T0000Z/
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Yoakum-Terry-
Lynn-Garza-
Including the cities of Friona, Bovina, Farwell, Dimmitt, Hart, 
Tulia, Happy, Silverton, Quitaque, Turkey, Memphis, Childress, 
Kirkland, Muleshoe, Littlefield, Amherst, Olton, Plainview, 
Hale Center, Floydada, Lockney, Matador, Roaring Springs, 
Paducah, Cee Vee, Morton, Whiteface, Levelland, Sundown, Lubbock,
Wolfforth, Slaton, Ralls, Crosbyton, Denver City, Plains, 
Brownfield, Meadow, Wellman, Tahoka, New Home, ODonnell, Post, 
and Lake Alan Henry
542 PM CST Tue Nov 26 2019

...HIGH WIND WARNING WILL EXPIRE AT 6 PM CST THIS EVENING...

$$

TXZ037-038-043-044-270045-
/O.EXP.KLUB.WI.Y.0017.000000T0000Z-191127T0000Z/
Dickens-King-Kent-Stonewall-
Including the cities of Spur, Dickens, Dumont, Guthrie, Jayton, 
Aspermont, and Old Glory
542 PM CST Tue Nov 26 2019

...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING...

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this high wind warning went out at Nov 25, 11:20 AM CST, 17 minutes earlier.

Area forecast discussion, Nov 25, 11:20 AM CST, 17 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
1120 AM CST Mon Nov 25 2019

.AVIATION...
VFR conditions are expected through Tuesday morning, although
there is a chance some blowing dust will begin to be picked up by
strong winds late in the TAF period. Otherwise, increasing winds
off the deck overnight should lead to some LLWS at KCDS, but
likely an increase in surface winds around 06Z at KPVW and KLBB. A
significant uptick in wind speeds due to strong low pressure is
expected by mid-morning Tuesday.

&&

.PREV DISCUSSION... /issued 355 AM CST Mon Nov 25 2019/

DISCUSSION...
Today will be the last quiet day for at least a few days. Mostly
zonal flow today will start to give way to shortwave troughing by
the early evening. The shortwave currently over northern
CA/southern OR will amplify as it moves southeastward and will
develop a negative tilt. The upper trough will move into
southeastern CO by tomorrow afternoon and will bring a Pacific
front into the region. Surface and 700mb gradient appear to be
tight enough to potentially create a high wind event for much of
the FA. Areas likely to experience high winds will be our northern
zones that will be closer to the surface and upper low. MOS
guidance shows winds at Lubbock ranging from 33-38kts. The one
factor that could limit wind speeds from reaching High Wind
criteria will be mid to upper level clouds. If they remain past
mid to late morning and do not thin much then wind speeds may be
limited to Advisory level. Given, however, that high winds are a
definite possibility a High Wind Watch has been issued for most of
the FA starting at 11am tomorrow and goes through 7pm.

The next weather issue will be precipitation and precip type
Wednesday into Thursday. The airmass following the Pacific front
will be chilly and very shallow with lows Wednesday reaching down
into the upper teens to low 30s. Soundings depict a warm nose
starting just above the surface and extending upwards for several
thousand feet. This should start as just rain Wednesday afternoon
as highs will be in the 40s. After sunset we could see rain change
to a wintry mix of rain, freezing rain, and snow. The freezing
rain portion of the forecast will depend on how low temps drop
Wednesday night into Thursday morning. The current forecast has
lows in the mid/upper 20s to low 30s. With these current forecast
temps the area to see the biggest threat of freezing rain will be
our north central and northwestern zones where temps below 29/28
will be expected. What will be most effected and likely to
accumulate ice would be elevated surfaces. Roads and ground level
objects may see less ice accumulation as, in general, it takes
roads and soil longer to cool down to below freezing. None the
less the hazard of icy roads and surfaces will be possible across
most areas on the Caprock. Currently the forecast will reflect ice
accumulations below one tenth of an inch. Higher accumulations,
however, will be possible if temperatures are cooler than
expected. Overall there is much uncertainty that remains with this
forecast.

Thursday should see precip turning to all liquid as we warm into
the 40s and 50s as surface flow becomes more southerly. Another
much deeper low is progged to move across the western CONUS by
late week and could bring another bout of windy conditions Friday.
So far this next system could be dry for West Texas as we are dry
slotted.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
High Wind Watch from Tuesday morning through Tuesday afternoon
for TXZ021>036-039>042.

&&

07
Hazardous weather outlook, Nov 25, 3:58 AM CST, 7 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Lubbock TX
358 AM CST Mon Nov 25 2019

TXZ021>044-261000-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-
Floyd-Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-
Yoakum-Terry-Lynn-Garza-Kent-Stonewall-
358 AM CST Mon Nov 25 2019

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains and the far Southern Texas Panhandle.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A High Wind Watch is in effect from 11am through 6pm Tuesday.

Strong west winds are expected Tuesday afternoon. Wind speeds of
30 to 40 mph and winds gusts in excess of 60 can be expected. A
wintry mix of rain, freezing rain, and snow is possible Wednesday
evening through early Thursday.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 3:54 AM CSTHigh Wind WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 14 more8 hr
Nov 25, 11:37 AM CSTWind AdvisoryLUBDickens, Garza, Kent, King, Lynn, Stonewall and 2 more30 hr

Nearby

High Wind Warnings in Texas, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.